A 16-year-old boy has died after he was believed to have taken ecstasy-type tablets at a Halloween rave.
North Wales Police and the Betsi Cadwaldr University Health Board issued a warning after the teenager died from a suspected drugs overdose in the early hours of Sunday morning.
The boy, who has not been named, is believed to have taken tablets which were pink and squared shaped with the Rolls Royce symbol on while at the event in Gwytherin, near Abergele, Conwy.
— North Wales Police (@NWPolice) October 29, 2017
Police urged anyone who took the tablets and is suffering ill effects to attend hospital as a matter of urgency.
The force also warned anyone in possession of the tablets not to take them.
Superintendent Gareth Evans said: “This is a truly tragic incident in which a young boy has lost his life. Our thoughts are with his family and friends at this terribly difficult time and specially trained officers are supporting them.”
Police were called to the Halloween event by ambulance staff just after 1am on Sunday when the boy was taken ill.
He was taken to Ysbyty Glan Clwyd where he died.
Anyone with information should contact police on 101 or Crimestoppers anonymously on 0800 555 111 quoting reference number V164084.